# SDR SWIA2025F01397

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,459 hours, 32,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, WALKING THRU CABIN NOTICED STRONG SMELL OF ELECTRICAL BURNING ODOR.  (FLIGHT 6375 - FILED OPEN)
